Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Negligible subsets of infinite-dimensional Fréchet manifolds


Author: William H. Cutler
Journal: Proc. Amer. Math. Soc. 23 (1969), 668-675
MSC: Primary 57.55
DOI: https://doi.org/10.1090/S0002-9939-1969-0248883-5
MathSciNet review: 0248883
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, On toplogical infinite deficiency, Michigan Math. J. 14 (1967), 365-383. MR 0214041 (35:4893)
  • [2] -, Strongly negligible sets in Fréchet manifolds, Bull. Amer. Math. Soc. 75 (1969), 64-67. MR 0238358 (38:6634)
  • [3] R. D. Anderson and R. H. Bing, A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74 (1968), 771-792. MR 0230284 (37:5847)
  • [4] R. D. Anderson, D. W. Henderson and James W. West, Negligible subsets of infinite-dimensional manifolds, Compositio Math. 21 (1969), 143-150. MR 0246326 (39:7630)
  • [5] H. H. Corson, Thin sets in Fréchet spaces, Symposium on Infinite Dimensional Topology, Baton Rouge, Ann. of Math. Studies (to appear).
  • [6] James Eells, Jr. and Nicolaas H. Kuiper, Homotopically negligible subsets of infinite dimensional manifolds, Compositio Math. 21 (1969), 155-161. MR 0253331 (40:6546)
  • [7] D. W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc. 75 (1969), 759-762. MR 0247634 (40:898)
  • [8] -, Open subsets of Hilbert space, Compositio Math. (to appear). MR 0251748 (40:4975)
  • [9] V. L. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 0054850 (14:989d)
  • [10] E. Michael, Local properties of topological spaces, Duke Math. J. 21 (1954), 163-172. MR 0062424 (15:977c)
  • [11] -, Convex structures and continuous selection, Canad. J. Math. 11 (1959), 556-575. MR 0109344 (22:230)
  • [12] R. S. Palais, Homotopy theory of infinite dimensional manifolds, Topology 5 (1966), 1-16. MR 0189028 (32:6455)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.55

Retrieve articles in all journals with MSC: 57.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248883-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society